Alert archive / Illinois / River Flood Warnings in 2014
River Flood Warning 44, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Oct 3, 2014, 6:58 AM CDT for Clay County, Richland County, Illinois. It took effect at Oct 3, 2014, 9:10 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Oct 3, 2014, 6:58 AM CDT (11:58 UTC)
- In effect from
- Oct 3, 2014, 9:10 AM CDT
- Expired
- Oct 6, 2014, 4:41 PM CDT
- In force
- 3 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 20.89 ft at Oct 5, 2014, 2:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
111
WGUS43 KILX 031158
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
658 AM CDT FRI OCT 3 2014
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
.Synopsis...Runoff from heavy rainfall from the past day will
cause flooding of the Little Wabash River at Clay City today until
early next week.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-040158-
/O.NEW.KILX.FL.W.0044.141003T1609Z-141006T1700Z/
/CLAI2.1.ER.141003T1609Z.141004T1800Z.141006T1100Z.NO/
658 AM CDT FRI OCT 3 2014
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River near Clay City.
* From this morning until Monday afternoon.
* At 645 AM Friday the stage was 17.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 20.0 feet by tomorrow afternoon. The river will fall
below flood stage by Monday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 17.6 Fri 7 AM 19.9 19.9 17.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$10 follow-up statements
598
WGUS83 KILX 031352
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
852 AM CDT FRI OCT 3 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.Heavy rainfall of 2.5 to 4 inches occurred over portions of the
Little Wabash River basin, resulting in rapid rises in river
levels. The river near Clay City will be rising above flood stage
this morning, cresting tomorrow morning.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-040352-
/O.EXT.KILX.FL.W.0044.141003T1410Z-141006T0400Z/
/CLAI2.1.ER.141003T1410Z.141004T1200Z.141005T2200Z.NO/
852 AM CDT FRI OCT 3 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* From this morning until Sunday evening.
* At 745 AM Friday the stage was 17.9 feet.
* Flood stage is 18 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 19.3 feet by tomorrow morning. The river will fall
below flood stage by Sunday afternoon.
* Impact...At 18.5 feet, Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 17.9 Fri 8 AM 19.3 18.9 13.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Geelhart498
WGUS83 KILX 040058
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
758 PM CDT FRI OCT 3 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-041458-
/O.EXT.KILX.FL.W.0044.000000T0000Z-141006T2000Z/
/CLAI2.1.ER.141003T1330Z.141004T1800Z.141006T1400Z.NO/
758 PM CDT FRI OCT 3 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Monday afternoon.
* At 745 PM Friday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.0 feet by
tomorrow afternoon. The river will fall below flood stage Monday
morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 19.3 Fri 8 PM 19.8 19.7 18.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$687
WGUS83 KILX 041424
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
924 AM CDT SAT OCT 4 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.The river near Clay City is expected to slowly rise about another
half foot through Sunday, before beginning a slow fall.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-050424-
/O.EXT.KILX.FL.W.0044.000000T0000Z-141008T1200Z/
/CLAI2.1.ER.141003T1330Z.141005T1800Z.141008T0600Z.NO/
924 AM CDT SAT OCT 4 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Wednesday morning.
* At 845 AM Saturday the stage was 20.2 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.7 feet by
tomorrow evening. The river will fall below flood stage early
Wednesday morning.
* Impact...At 22.0 feet, North Clay Road, 1 mile east of the gage, is
flooded.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 20.2 Sat 9 AM 20.6 20.5 19.7
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Geelhart652
WGUS83 KILX 042039
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
339 PM CDT SAT OCT 4 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.Some minor additionl rises are expected on the Little Wabash River
near Clay City through this evening, before the river begins a
slow fall.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-051039-
/O.EXT.KILX.FL.W.0044.000000T0000Z-141007T1855Z/
/CLAI2.1.ER.141003T1330Z.141005T0600Z.141007T1255Z.NO/
339 PM CDT SAT OCT 4 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Tuesday afternoon.
* At 245 PM Saturday the stage was 20.5 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.9 feet by
early tomorrow morning. The river will fall below flood stage
Tuesday morning.
* Impact...At 22.0 feet, North Clay Road, 1 mile east of the gage, is
flooded.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 20.5 Sat 3 PM 20.8 20.0 18.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Geelhart859
WGUS83 KILX 050108
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
808 PM CDT SAT OCT 4 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-051508-
/O.EXT.KILX.FL.W.0044.000000T0000Z-141007T2030Z/
/CLAI2.1.ER.141003T1330Z.141005T1200Z.141007T1430Z.NO/
808 PM CDT SAT OCT 4 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Tuesday afternoon.
* At 745 PM Saturday the stage was 20.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.1 feet by
tomorrow morning. The river will fall below flood stage Tuesday
morning.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 20.8 Sat 8 PM 21.1 20.3 18.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$407
WGUS83 KILX 051337
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
837 AM CDT SUN OCT 5 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.A slow fall in river levels has begun on the Little Wabash River
near Clay City. However, the river will remain above flood stage for
a couple days.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-060337-
/O.EXT.KILX.FL.W.0044.000000T0000Z-141007T1424Z/
/CLAI2.1.ER.141003T1330Z.141005T0830Z.141007T0824Z.NO/
837 AM CDT SUN OCT 5 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Tuesday morning.
* At 745 AM Sunday the stage was 20.9 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Tuesday morning.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 20.9 Sun 8 AM 19.8 17.7 14.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Geelhart784
WGUS83 KILX 060105
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
805 PM CDT SUN OCT 5 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-061505-
/O.EXT.KILX.FL.W.0044.000000T0000Z-141007T1500Z/
/CLAI2.1.ER.141003T1330Z.141005T0830Z.141007T0900Z.NO/
805 PM CDT SUN OCT 5 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Tuesday morning.
* At 745 PM Sunday the stage was 20.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Tuesday morning.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 20.4 Sun 8 PM 19.8 17.7 13.7
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Barnes320
WGUS83 KILX 061344
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
844 AM CDT MON OCT 6 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-070344-
/O.EXT.KILX.FL.W.0044.000000T0000Z-141007T0720Z/
/CLAI2.1.ER.141003T1330Z.141005T0830Z.141007T0120Z.NO/
844 AM CDT MON OCT 6 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late tonight.
* At 745 AM Monday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 19.3 Mon 8 AM 16.5 13.0 9.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$206
WGUS83 KILX 062129
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
429 PM CDT MON OCT 6 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-070720-
/O.CON.KILX.FL.W.0044.000000T0000Z-141007T0720Z/
/CLAI2.1.ER.141003T1330Z.141005T0830Z.141007T0120Z.NO/
429 PM CDT MON OCT 6 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late tonight.
* At 345 PM Monday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 17.9 Mon 4 PM 17.1 16.5 13.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Barnes373
WGUS83 KILX 062141
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
441 PM CDT MON OCT 6 2014
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-062211-
/O.CAN.KILX.FL.W.0044.000000T0000Z-141007T0720Z/
/CLAI2.1.ER.141003T1330Z.141005T0830Z.141006T2018Z.NO/
441 PM CDT MON OCT 6 2014
The Flood Warning is cancelled for
The Little Wabash River near Clay City.
* At 345 PM Monday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 318 PM Monday.
* Forecast...The river will continue to fall to 16.0 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 17.9 Mon 4 PM 16.0 13.0 9.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
BarnesWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Oct 3, 6:54 AM CDT, 4 minutes earlier.
Area forecast discussion, Oct 3, 6:54 AM CDT, 4 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 654 AM CDT Fri Oct 3 2014 .SHORT TERM...(Today) ISSUED AT 316 AM CDT FRI OCT 3 2014 07z/2am surface analysis shows low pressure centered over the Upper Peninsula of Michigan, with cold front extending southward through Illinois. Most of the more significant convection has now shifted east of the KILX CWA into Indiana: however, quite a bit of shower activity lingers across the area, including a persistent band of moderate showers along/east of the Mississippi River. Models are handling this westernmost band of precip quite poorly, with only the HRRR having a semi-decent idea of reality. Based on radar timing tools, the back edge of the showers will reach a Peoria to Springfield line by around 12z, then will continue to advance E/NE out of the area by mid-morning. Have adjusted PoPs to carry high chance to likely across the eastern half of the CWA early this morning. A brief break in the precip chances will occur around midday before a vigorous short-wave currently evident on water vapor imagery over western South Dakota approaches later today. Model solutions vary, with some depicting very little precip with this feature. However, given light rain currently falling ahead of the wave over western Nebraska and the fact that it will be amplifying as it dives southeastward, would tend to favor the wetter model solutions such as the NAM. With steep mid-level lapse rates arriving, think scattered showers will develop ahead of the wave. Have included chance PoPs across the board this afternoon accordingly. Aside from the shower chances, main weather story will be the windy and much cooler conditions. Secondary cold front currently pushing into western Iowa will sweep across the area around midday. With MSAS analysis showing 3-hourly pressure rises behind the front on the order of 6-10mb, am expecting gusty conditions to develop this afternoon. BUFKIT sounding data suggests W/NW gusts on the order of 30 to 35 mph as the colder air arrives. High temperatures will range from the upper 50s across the Illinois River Valley to the middle 60s near the Indiana border, with readings falling during the afternoon. && .LONG TERM...(Tonight through Thursday) ISSUED AT 316 AM CDT FRI OCT 3 2014 Much below normal temperatures will prevail across central Illinois this weekend, courtesy of strong northwesterly flow aloft. Low temperatures tonight will plunge into the middle to upper 30s: however, frost will not be a concern due to continued brisk W/NW winds of around 10 mph. A weak impulse rotating around a deep upper low over the Great Lakes will bring clouds to central Illinois on Saturday, with the best forcing/deepest moisture for precip remaining just north of the area. Due to the clouds and continued CAA, high temps will struggle to rise into the middle to upper 50s. Another very chilly night will be in store Saturday night, with lows once again bottoming out in the 30s. While winds will be much lighter beneath the prevailing surface ridge axis, clouds will likely be on the increase as another weak short-wave approaches from the northwest. If skies remain clear long enough, patchy frost may be possible in a few areas, especially across east-central Illinois. Northwesterly upper flow will continue into early next week, with a stronger short-wave swinging through the area on Monday. Given strong upper dynamics and relatively good model agreement, will carry chance PoPs Monday and Monday night. Temperatures will slowly begin to moderate through the period, with highs climbing back into the middle to upper 60s by Tuesday. After that, model consensus points to a continued warming trend, as the Great Lakes upper low lifts into Canada and a zonal flow pattern develops across the CONUS. Latest run of the GFS has thrown a wrench into the warming trend however, featuring an upper system of tropical origin tracking from near Baja California northeastward into the Midwest by the end of the week. This solution would bring rain and slightly cooler temps by Thursday/Friday. Meanwhile, the ECMWF shows this tropical system as well, but keeps it separate from the northern stream as it continues on a W/NW trajectory into the Pacific. The end result is zonal flow and dry weather across the Midwest. At this point, will reject the GFS in favor of the ECMWF, keeping the forecast dry with highs pushing back into the 70s by Thursday/Friday. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) ISSUED AT 654 AM CDT FRI OCT 3 2014 Showers and associated IFR/MVFR conditions from around K1H2-KBMI eastward with improving conditions to the west. Improving conditions spreading eastward through the morning with brisk northwesterly winds 12-18G25kts developing as a cold front pushes across the state. Another cold frontal boundary will move from west to east across the state this afternoon bringing another period of showers to the region from around 17Z-22Z. Have kept conditions barely above VFR thresholds for the afternoon front according to current model projections, but ceilings look low enough that local MVFR conditions will be possible. Around sunset...winds should begin to decrease and become less gusty while shower activity ends. Steady W winds around 10 kts expected to continue through the night preventing any substantial fog development. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Barnes LONG TERM...Barnes AVIATION...Onton
Hazardous weather outlook, Oct 3, 5:57 AM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 557 AM CDT FRI OCT 3 2014 ILZ027>031-036>038-040>057-061>063-066>068-071>073-041100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 557 AM CDT FRI OCT 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ADDITIONAL SHOWERS WILL CONTINUE TODAY BUT NO SEVERE WEATHER IS EXPECTED. DUE TO HEAVY RAINFALL TOTALS OVER THE PAST FEW DAYS...A FEW LARGER STREAMS AND RIVERS WILL CONTINUE TO SEE SIGNIFICANT RISES...POTENTIALLY RESULTING IN LOCAL FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LOCAL RIVER FLOODING ISSUES MAY CONTINUE INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ONTON
In the hours before
Local storm report, Oct 3, 3:52 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
352 AM CDT FRI OCT 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM HEAVY RAIN W LINCOLN 40.15N 89.37W
10/03/2014 M2.03 INCH LOGAN IL NWS EMPLOYEE
&&
JJRPLocal storm report, Oct 3, 6:48 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
648 AM CDT FRI OCT 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
10/03/2014 M3.75 INCH CLAY IL CO-OP OBSERVER
&&
JJRPLocal storm report, Oct 3, 6:50 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
650 AM CDT FRI OCT 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 4 NE NORMAL 40.56N 88.95W
10/03/2014 M2.03 INCH MCLEAN IL CO-OP OBSERVER
&&
JJRPLocal storm report, Oct 3, 6:52 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
652 AM CDT FRI OCT 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 AM HEAVY RAIN ELKHART 40.02N 89.48W
10/03/2014 M2.11 INCH LOGAN IL MESONET
&&
JRPLocal storm report, Oct 3, 6:53 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
653 AM CDT FRI OCT 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 AM HEAVY RAIN MARTINSVILLE 39.34N 87.88W
10/03/2014 M2.96 INCH CLARK IL MESONET
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 8:15 PM CDT | Tornado Warning | ILX | Crawford, Jasper, Lawrence, Richland | 21 min |
| Oct 2, 9:26 PM CDT | Areal Flood Advisory | ILX | DeWitt, Logan, McLean | 4 hr |
Nearby
River Flood Warnings in Illinois, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.